# SDR DALA2018042502927

- Difficulty date: April 25, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 63,384 hours, 23,710 cycles
- System (JASC): 5240 · Service Doors
- Part: Spring
- Condition: Broken
- Location: R1 Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HOLD DOWN LOCK SPRING ON THE R1 DOOR EXTERIOR HANDLE TO BE BROKEN.  REPLACED HANDLE LATCH SPRING IAW AMM 52-11.
